# SDR ASAA2023092445289

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,015 hours, 2,812 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LATCHED MESSAGE IN UNSCHEDULED MAINT,BLEED PM SENSOR 1R, FAULT CODE 361 453 42MESSAGE 36-21021. GROUNDED - YES. ON DEFERRAL.
